# SDR ALGA089042

- Difficulty date: September 8, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N177AL
- Make and model: Bell 206L-4
- Aircraft serial: 52157
- Aircraft time: 9,515 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: A4525
- Condition: Defective
- Location: Main Rotor
- Part time: 905 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER SURFACE GRIP FINGERS FOUND DEBONDED AT STA.38 - 43.5. DAMAGE APPEARS TO BE MANUFACTURING DEFECT. BLADE ASSY. WAS SENT TO BELL HELICOPTERS FORTWORTH. CUSTOMER PROPERTY RETURN.
